ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

October 2013 , Volume 18 , Issue 8

Select all articles

Export/Reference:

Global analysis of age-structured within-host virus model
Cameron J. Browne and Sergei S. Pilyugin
2013, 18(8): 1999-2017 doi: 10.3934/dcdsb.2013.18.1999 +[Abstract](1204) +[PDF](405.6KB)
Adaptive full state hybrid function projective synchronization of financial hyperchaotic systems with uncertain parameters
Guoliang Cai, Lan Yao, Pei Hu and Xiulei Fang
2013, 18(8): 2019-2028 doi: 10.3934/dcdsb.2013.18.2019 +[Abstract](873) +[PDF](605.1KB)
Blow-up dynamics of self-attracting diffusive particles driven by competing convexities
Vincent Calvez and Lucilla Corrias
2013, 18(8): 2029-2050 doi: 10.3934/dcdsb.2013.18.2029 +[Abstract](969) +[PDF](1169.0KB)
Mean-square convergence of numerical approximations for a class of backward stochastic differential equations
Chuchu Chen and Jialin Hong
2013, 18(8): 2051-2067 doi: 10.3934/dcdsb.2013.18.2051 +[Abstract](1141) +[PDF](397.6KB)
Triple collisions of invariant bundles
Jordi-Lluís Figueras and Àlex Haro
2013, 18(8): 2069-2082 doi: 10.3934/dcdsb.2013.18.2069 +[Abstract](914) +[PDF](549.7KB)
Convergence, non-negativity and stability of a new Milstein scheme with applications to finance
Desmond J. Higham, Xuerong Mao and Lukasz Szpruch
2013, 18(8): 2083-2100 doi: 10.3934/dcdsb.2013.18.2083 +[Abstract](1275) +[PDF](445.1KB)
Bifurcation analysis in a predator-prey model with constant-yield predator harvesting
Jicai Huang, Yijun Gong and Shigui Ruan
2013, 18(8): 2101-2121 doi: 10.3934/dcdsb.2013.18.2101 +[Abstract](1120) +[PDF](3028.2KB)
Permanence of a general discrete-time two-species-interaction model with nonlinear per-capita growth rates
Yun Kang
2013, 18(8): 2123-2142 doi: 10.3934/dcdsb.2013.18.2123 +[Abstract](902) +[PDF](465.4KB)
A note on global asymptotic stability of nonautonomous master equations
Christian Lax and Sebastian Walcher
2013, 18(8): 2143-2149 doi: 10.3934/dcdsb.2013.18.2143 +[Abstract](817) +[PDF](282.7KB)
Qualitative analysis of an age- and sex-structured vaccination model for human papillomavirus
Tufail Malik, Abba Gumel and Elamin H. Elbasha
2013, 18(8): 2151-2174 doi: 10.3934/dcdsb.2013.18.2151 +[Abstract](784) +[PDF](477.4KB)
Fractional diffusion with Neumann boundary conditions: The logistic equation
Eugenio Montefusco, Benedetta Pellacci and Gianmaria Verzini
2013, 18(8): 2175-2202 doi: 10.3934/dcdsb.2013.18.2175 +[Abstract](1156) +[PDF](641.9KB)
Dead-core rates for the heat equation with a spatially dependent strong absorption
Chin-Chin Wu and Zhengce Zhang
2013, 18(8): 2203-2210 doi: 10.3934/dcdsb.2013.18.2203 +[Abstract](717) +[PDF](297.8KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]